# SDR 20000412AP004

- Difficulty date: December 3, 1999
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, L-1 DOOR IS VERY NOISY.  REPLACED L1 DOOR SEAL PER MM 52-11-711.  (M)
